# SDR VNAA0705011

- Difficulty date: May 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 7,582 hours, 7,192 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER WEB (AFT) AT FS 280 IS CORRODED IN MULTIPLE AREAS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT.  MAINTENANCE PERFORMED REPAIR TO LOWER RIGHT HAND BULKHEAD FS 280 IN ACCORDANCE WITH REO 670-53-11-052.
